TA-TMA is a pathology that occurs after allogenic HSC transplantation with an incidence of 4–13%, and represents one of the most severe vascular damage related with this therapy. We report here the case of a nine-yr-old girl suffering from a severe refractory aplastic anemia who received an unrelated, 9/10 HLA-matched HSC. Soon after transplantation, the patient developed a graft-versus-host disease (GvHD), a TA-TMA, and renal insufficiency. These pathologies remained refractory to the various treatments undertaken and required several hospitalizations in the intensive care unit. On day 106 post-HSC transfusion, after several episodes of intensive care, the patient was infused with mismatched, third-party MSCs. Schizocyte levels rapidly decreased after MSC infusion, and two wk later, most biological parameters returned to normal. Erythrocyte and thrombocyte transfusions were discontinued, and the patient remained stable for 10 wk. Thereafter, TA-TMA symptoms, viral reactivation, pleural and cardiac effusions reappeared and lead to the death of the patient. Our observations suggest that allogenic MSC infusion may decrease the symptoms of TA-TMA, but further investigation is required to determine how and when MSC should be infused to develop a long-lasting protective effect.